# SDR DALA2018021600934

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Torn
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LAVATORY OXYGEN MASK, HOSE ON RT AFT LAVATORY WAS FOUND TORN. IN REF 3500-7457 STEP 5. LAVATORY OXYGEN MASK HOSE ON RT AFT LAVATORY WAS REPLACED PER AMM 35-22-02.
